# SDR R61A2019102341125

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013939001
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FUSELAGE II FLOOR STRUCTURE, CORROSION FOUND AT FLOOR SUPPORT, FR 14 RBL 24.  REMOVED AND REPLACED SUPPORT IAW 51-41-01. PSE 53-10-027
